# SDR ASAA2016043016572

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 21,318 hours, 6,216 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT SAW MAP ON F/O FMC AND SINGLE FMC OPERATIVE.  ACFT GROUNDED. ACCOMPLISHED OPS TEST OF FMCS IAW AMM 34-61-00-710-801. OPS CHECKED NORMAL.
